Department of Mathematics
Royal Holloway University Of London

Jens Bolte

Dr Jens Bolte
Reader in Applied Mathematics

Address:
Department of Mathematics
Royal Holloway, University of London
Egham, Surrey TW20 0EX
United Kingdom

Tel ++44 (0) 1784 276269
Fax ++44 (0) 1784 430766

email: firstname.secondname -at- rhul.ac.uk

My office is McCrea 352

 


 

Teaching:

Details about the courses I am teaching can be found on Moodle.

 


 

Research interests:

My general field of interest is Mathematical Physics. More specifically, my research
focusses on:

  • Quantum chaos
  • Semiclassical quantum mechanics
  • Dirac operators
  • Spin-orbit coupling problems
  • Quantum graphs
  • Eigenvalue correlations and Random Matrix Theory

 

 More details can be found here.

 


 

Selected publications:

(A full list of my publications can be found here.)

J. Bolte, S.Egger, S. Keppeler: "The Berry-Keating operator on a lattice", http://arxiv.org/abs/1610.06472

J. Bolte, G. Garforth: "Exactly solvable two-particle quantum graphs", http://arxiv.org/abs/1609.00828

J. Bolte, S. Egger, S. Keppeler: "A Gutzwiller trace formula for large hermitian matrices", http://arxiv.org/abs/1512.05984

J. Bolte, J. Kerner: "Instability of Bose-Einstein Condensation into the one-particle ground state on quantum graphs under repulsive perturbations", J. Math. Phys. 57 (2016) 043301, http://arxiv.org/abs/1411.7330

J. Bolte, S. Egger, R. Rueckriemen: "Heat-kernel and resolvent asymptotics for Schrödinger operators on metric graphs", Appl. Math. Res. Express 1 (2015) 129-165, http://arxiv.org/abs/1406.1045

J. Bolte, J. Kerner: "Many-particle quantum graphs and Bose-Einstein condensation", J. Math. Phys. 55 (2014) 061901, http://arxiv.org/abs/1309.6091

J. Bolte, S. Egger, F. Steiner: "Zero modes for quantum graph Laplacians and an index theorem", Ann. H. Poincare 16 (2015) 1155-1189, http://arxiv.org/abs/1311.5485

J. Bolte, S. Keppeler: "Heat kernel asymptotics for magnetic Schrödinger operators", J. Math. Phys. 54 (2013) 112104,  http://arxiv.org/abs/1305.4106

J. Bolte, J. Kerner: "Quantum graphs with two-particle contact interactions", J. Phys. A: Math. Theor. 46 (2013) 0452067,  http://arxiv.org/abs/1207.5648

J. Bolte, J. Kerner: "Quantum graphs with singular two-particle interactions", J. Phys. A: Math. Theor. 46 (2013) 045206, http://arxiv.org/abs/1112.4751

J. Bolte, F. Steiner (eds.): "Quantum Chaos on Hyperbolic Manifolds", LMS Lecture Notes, Cambridge University Press, 281 pages (2012)

J. Bolte, S. Endres: "The trace formula for quantum graphs with general self adjoint boundary conditions", Ann. H. Poincare 10 (2009) 189-223, http://arxiv.org/abs/0805.3111

J. Bolte, D. Waltner: "Semiclassical theory of ballistic transport through chaotic cavities with spin-orbit interaction", Phys. Rev. B76 (2007) 075330, http://arxiv.org/abs/0704.2702

http://arxiv.org/abs/1609.00828J. Bolte, T. Schwaibold: "Stability of wave packet dynamics under perturbations", Phys. Rev. E73 (2006) 026223, http://arxiv.org/abs/nlin/0509016

J. Bolte, R. Glaser: "Semiclassical propagation of coherent states with spin-orbit interaction", Ann. H. Poincare 6 (2005) 625-656, http://arxiv.org/abs/math-ph/0403030

J. Bolte, R. Glaser: "A semiclassical Egorov theorem and quantum ergodicity for matrix valued operators", Commun. Math. Phys. 247 (2004) 391-419, http://arxiv.org/abs/math-ph/0204018

J. Bolte, J. Harrison: "Spectral statistics for the Dirac operator on graphs", J. Phys. A: Math. Gen. 36 (2003) 2747-2769, http://arxiv.org/abs/nlin/0210029

J. Bolte, R. Glaser: "Quantum ergodicity for Pauli Hamiltonians with spin 1/2", Nonlinearity 13 (2000) 1987-2003, http://arxiv.org/abs/math-ph/0004007

J. Bolte, S. Johansson: "A spectral correspondence for Maass waveforms", Geom. func. Anal. 9 (1999) 1128-1155, http://arxiv.org/abs/math/9805018

J. Bolte, S. Keppeler: "A semiclassical approach to the Dirac equation", Ann. Phys. (NY)  274 (1999) 125-162, http://arxiv.org/abs/quant-ph/9811025

J. Bolte: "Semiclassical trace formulae and eigenvalue statistics in quantum chaos", Open Sys. & Information Dyn. 6 (1999) 167-226, http://arxiv.org/abs/chao-dyn/9702003

R. Aurich, J. Bolte, F. Steiner: "Universal signatures of quantum chaos", Phys. Rev. Lett. 73 (1994) 1356-1359

J. Bolte: "Some studies on arithmetical chaos in classical and quantum mechanics", Int. J. Mod. Phys. B7 (1993) 4451-4553, http://arxiv.org/abs/chao-dyn/9305005

J. Bolte, G. Steil, F. Steiner: "Arithmetical chaos and violation of universality in energy level statistics", Phys. Rev. Lett. 69 (1992) 2188-2191

 

 

 


Department of Mathematics, Royal Holloway, University of London, Egham, Surrey TW20 0EX
Tel/Fax: +44 (0)1784 443093/430766